# SDR SIMA201908221004

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 35,713 hours, 33,031 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MSF WHEN SELECTING FLAPS 22.  RESET SYSTEM C/W OPERATIONAL CHECK IAW E140 AMM 27-51-00-700-801-A. NO FAULTS FOUND. A/C OK FOR SERVICE
